# SDR AALA20160126014

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 61,506 hours, 7,872 cycles
- Engine: Rroyce RB211TRENT88
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: FMU80102
- Part serial: FAB011019
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  LT ENG SHUTDOWN WHEN TAKEOFF POWER WAS SELECT.  TAKEOFF ABORTED AT LOW SPEED.  PERFORMED FIM 73-21-20-810-812-R00.  R & R LT ENG FUEL METERING UNIT IAW AMM 73-21-13 & MCM CARD 71-95-17.  PERFORMED FUEL & OIL LEAK TEST.  SYS CHECKED NORMAL.
